Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DonnieDarko

Accutane Side-effects

Recommended Posts

After my 5th day of Accutane, I am wondering when the side effects (dry lips, eyes, skin) will begin to kick in? I'm told the initial breakout varies in how long it takes, I have only one new bump since starting accutane and right now its slightly below the surface and about to come out.

Just curious,

Thanks

Share this post


Link to post
Share on other sites

hey, are you a girl or a boy?

it seems we started accutane the same day and i'm wondering the same thing. maybe we could update each other do u mind giving me you AOL or msn or what ever u use for instant messaging. i'm about to take my 5th pill right now and i'm not seeing any difference just my face is becoming oily.

hope to hear from you soon, and what ever you do don't give up. you are done when the doctor tells you to stop.

my problem with the other medicines is that i stopped taking them after 1 month or in less than month.

Share this post


Link to post
Share on other sites

its different for everyone and depends on your dosage + weight.. i was on 40mg on my first month.. side effects kicked in after a week or 2.. nothing severe.. but on my second month.. i was bumped from 40 to 80mg and within days i had nosebleeds.. swollen eyes due to dryness... sore back.. and extremely dry lips.. i weigh about 75kg or so..

Share this post


Link to post
Share on other sites
its different for everyone and depends on your dosage + weight.. i was on 40mg on my first month.. side effects kicked in after a week or 2.. nothing severe.. but on my second month.. i was bumped from 40 to 80mg and within days i had nosebleeds.. swollen eyes due to dryness... sore back.. and extremely dry lips..  i weigh about 75kg or so..

I'm 166 at 5'11. I'm taking 20mg a day. I guess it will be a while before I even notice anything eh?

Share this post


Link to post
Share on other sites

When I was on Accutane it was at least a month before I suffered any dryness, I also didn't suffer any extra breakouts once I started

Share this post


Link to post
Share on other sites
I'm 166 at 5'11. I'm taking 20mg a day. I guess it will be a while before I even notice anything eh?

At that dosage/weight it will be a while before you notice the side effects, probably a few weeks. The initial breakout should also be very mild if it happens at all. Some derms like to ease you in and will begin upping your dose after awhile. Some derms will keep you on a fairly low dose for a longer period of time - this results in much less severe side effects, but also a lower chance of permanent or semi permanent remission from the info i've seen.

Share this post


Link to post
Share on other sites

i'm on 40mg, i'm 167 lbs

i'm starting to feel my lips getting dry and wounded. i'm also feeling some muscle aches around my jaw muscle. i'm only a week through my treatment.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×